Advertisement

q-Analogues of Multiple Zeta Values and Their Application in Renormalization

  • Johannes SingerEmail author
Conference paper
  • 26 Downloads
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 314)

Abstract

In this paper we report on recent developments on q-analogues of multiple zeta values (MZVs), which are power series in a formal parameter q that reduce to classical MZVs in the limit \(q\rightarrow 1\). First of all, we systematically develop the double shuffle relations of three q-models, whose shuffle products rely on a description of iterated Rota–Baxter operators. In the second part we use two of these q-models to construct solutions to the renormalization problem of MZVs, i.e., a systematic extension of MZVs to negative integers. In one case the renormalized MZVs satisfy the quasi-shuffle relations and in the other case the shuffle relations are verified.

Keywords

q-Analogues of multiple zeta values Rota–Baxter operators Renormalization 

Notes

Acknowledgements

Some results presented in this work are based on a project which was carried out during the Research Trimester on Multiple Zeta Values, Multiple Polylogarithms, and Quantum Field Theory (September–December 2014) at ICMAT, Madrid. I have greatly enjoyed the hospitality and the nice and stimulating atmosphere at ICMAT. Furthermore I am very grateful to Andreas Knauf for his comments which significantly improved the paper.

References

  1. 1.
    Akiyama, S., Egami, S., Tanigawa, Y.: Analytic continuation of multiple zeta-functions and their values at non-positive integers. Acta Arith. 98(2), 107–116 (2001)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Akiyama, S., Tanigawa, Y.: Multiple zeta values at non-positive integers. Ramanujan J. 5(4), 327–351 (2001)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Apéry, R.: Irrationalité de \(\zeta (2)\) et \(\zeta (3)\). Astérisque 61, 11–13 (1979)zbMATHGoogle Scholar
  4. 4.
    Ball, K., Rivoal, T.: Irrationalité d’une infinité de valeurs de la fonction zêta aux entiers impairs. Invent. Math. 146(1), 193–207 (2001)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Bradley, D.: Multiple \(q\)-zeta values. J. Algebra, 752–798 (2005)Google Scholar
  6. 6.
    Broadhurst, D.: Multiple zeta values and modular forms in quantum field theory. In: Computer Algebra in Quantum Field Theory, Texts & Monographs in Symbolic Computation, pp. 33–73. Springer (2013)Google Scholar
  7. 7.
    Brown, F.: Mixed Tate motives over \(\mathbb{Z}\). Ann. Math. 175, 949–976 (2012)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Brown, F.: On the decomposition of motivic multiple zeta values. In: Galois-Teichmüller theory and arithmetic geometry, vol.  63 of Adv. Stud. Pure Math., pp. 31–58. Math. Soc. Japan, Tokyo (2012)Google Scholar
  9. 9.
    Brown, F.: Irrationality proofs for zeta values, moduli spaces and dinner parties. arXiv:1412.6508 (2014)
  10. 10.
    Castillo Medina, J., Ebrahimi-Fard, K., Manchon, D.: On Euler’s decomposition formula for \(q\)MZVs. Ramanujan J. 37(2), 365–389 (2015)Google Scholar
  11. 11.
    Castillo Medina, J., Ebrahimi-Fard, K., Manchon, D.: Unfolding the double shuffle structure of \(q\)-multiple zeta values. Bull. Aust. Math. Soc. 91(3), 368–388 (2015)Google Scholar
  12. 12.
    Connes, A., Kreimer, D.: Renormalization in quantum field theory and the Riemann–Hilbert problem. I. The Hopf algebra structure of graphs and the main theorem. Comm. Math. Phys. 210(1), 249–273 (2000)Google Scholar
  13. 13.
    Ebrahimi-Fard, K., Manchon, D., Singer, J.: Duality and (\(q\)-)multiple zeta values. Adv. Math. 298, 254–285 (2016)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Ebrahimi-Fard, K., Manchon, D., Singer, J.: Renormalisation of \(q\)-regularised multiple zeta values. Lett. Math. Phys. 106(3), 365–380 (2016)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Ebrahimi-Fard, K, Manchon, D., Singer, J.: The Hopf algebra of (\(q\)-)Multiple Polylogarithms with non-positive arguments. Int. Math. Res. Notices 2016 rnw128 (2016)Google Scholar
  16. 16.
    Ebrahimi-Fard, K., Manchon, D., Singer, J., Zhao, J.: Renormalisation group for multiple zeta values. Commun. Number Theory 12(1), 75–96 (2018)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Furusho, H., Komori, Y., Matsumoto, K., Tsumura, H.: Desingularization of complex multiple zeta-functions. To appear in Amer. J. Math. (2016)Google Scholar
  18. 18.
    Guo, L.: An introduction to Rota–Baxter Algebra, vol. IV of Surveys of Modern Mathematics. International Press (2010)Google Scholar
  19. 19.
    Guo, L., Keigher, W.: On differential Rota-Baxter algebras. J. Pure Appl. Algebra 212(3), 522–540 (2008)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Guo, L., Zhang, B.: Renormalization of multiple zeta values. J. Algebra 319(9), 3770–3809 (2008)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Hoffman, M.: The Algebra of multiple harmonic series. J. Algebra 194(2), 477–495 (1997)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Hoffman, M., Ohno, Y.: Relations of multiple zeta values and their algebraic expression. J. Algebra 262(2), 332–347 (2003)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Ihara, K., Kaneko, M., Zagier, D.: Derivation and double shuffle relations for multiple zeta values. Compos. Math. 142 (2006)Google Scholar
  24. 24.
    Kac, V., Cheung, P.: Quantum Calculus. Universitext, Springer(2002)Google Scholar
  25. 25.
    Kaneko, M., Kurokawa, N., Wakayama, M.: A variation of Euler’s approach to values of the Riemann zeta function. Kyushu J. Math., 175–192 (2003)Google Scholar
  26. 26.
    Krattenthaler, C., Rivoal, T.: An identity of Andrews, multiple integrals, and very-well-poised hypergeometric series. Ramanujan J. 13(1–3), 203–219 (2007)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Manchon, D.: Hopf algebras in renormalisation. In: Handbook of algebra. Vol. 5, volume 5 of Handb. Algebr., pp. 365–427. Elsevier/North-Holland, Amsterdam (2008)Google Scholar
  28. 28.
    Manchon, D., Paycha, S.: Nested sums of symbols and renormalized multiple zeta values. Int. Math. Res. Not. IMRN 24, 4628–4697 (2010)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Ohno, Y., Okuda, J., Zudilin, W.: Cyclic \(q\)-MZSV sum. J. Number Theory 132(1), 144–155 (2012)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Panzer, E.: The parity theorem for multiple polylogarithms. J. Number Theory 172, 93–113 (2017)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Schlesinger, K.-G.: Some remarks on \(q\)-deformed multiple polylogarithms. arXiv:0111022 (2001)
  32. 32.
    Singer, J.: On \(q\)-analogues of multiple zeta values. Funct. Approx. Comment. Math. 53(1), 135–165 (2015)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Singer, J.: On Bradley’s \(q\)-MZVs and a generalized Euler decomposition formula. J. Algebra 454, 92–122 (2016)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Zagier, D.: Values of zeta functions and their applications. First European Congress of Mathematics. volume 120, pp. 497–512. Birkhäuser-Verlag, Basel (1994)Google Scholar
  35. 35.
    Zagier, D.: Evaluation of the multiple zeta values \(\zeta (2,\dots,2,3,2,\dots,2)\). Ann. Math. 175, 977–1000 (2012)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Zhao, J.: Multiple \(q\)-zeta functions and multiple \(q\)-polylogarithms. Ramanujan J. 14(2), 189–221 (2007)MathSciNetCrossRefGoogle Scholar
  37. 37.
    Zhao, J.: Uniform approach to double shuffle and duality relations of various \(q\)-analogs of multiple zeta values via rota–baxter algebras. arXiv:1412.8044 (2014)
  38. 38.
    Zudilin, W.: One of the numbers \(\zeta (5)\), \(\zeta (7)\), \(\zeta (9)\), \(\zeta (11)\) is irrational. Uspekhi Mat. Nauk 56(4(340)), 149–150 (2001)Google Scholar
  39. 39.
    Zudilin, W.: Algebraic relations for multiple zeta values. Uspekhi Mat. Nauk 58, 3–32 (2003)MathSciNetCrossRefGoogle Scholar
  40. 40.
    Zudilin, W.: Multiple \(q\)-zeta brackets. Mathematics 3(1), 119 (2015)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Department MathematikFriedrich–Alexander–Universität Erlangen–NürnbergErlangenGermany

Personalised recommendations